Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Celexa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 04:12 PM
Jessica
Guest
 
Posts: n/a
Default No Subject

I am totally disgusted with the medical profession. I was not smart like some of you all and cold turkey quit taking my medication. I have been taking 40mg for 3 months only and thought that there was no way withdrawals would be so bad. Atleast I see that weening off of it causes withdrawal too. I was prescribed this medication for mild anxiety. I wanted to stop because of the sexual side effects and I became concerned that I was feeling quite robotic and not feeling the good things with the intensity that I desired. After a week and a half of not taking the medicine I have been sick to my stomach, dizzy, extremely sleepy and cranky. At first I attributed these symptoms to my period, even though this was not normal to me and I began to search the web. Why would they allow a drug to be on the market that caused such side effects of withdrawal even if you taper off as suggested. I hope and pray that sine I was only on the medication for a short while that my symtpoms will subside and I can return to my normal life. I will never turn to medicaiton again for my anxiety problems.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:50 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.